# SDR 2016FA0000081

- Difficulty date: February 9, 2016
- Submitted: February 11, 2016
- Operation: General aviation
- Make and model: Cessna 525A
- Aircraft time: 3,471 hours, 2,634 cycles
- Engine: Wilint FJ44
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl Door
- Part number: 635270049
- Condition: Departed
- Location: Lt Nacelle
- Part time: 3,471 hours, 2,634 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

THE LT ENGINE LOWER COWL SEPARATED SHORTLY AFTER TAKEOFF.  POST FLIGHT INSPECTION REVEALED THE THREE MOST INBD FORWARD FASTENERS MISSING.  ALL OTHER FASTENERS REMAINED INSTALLED IN THEIR RECEPTACLES AFTER SEPARATION WITH THE EXCEPTION OF TWO RANDOM MISSING FASTENERS.
